# SDR ASAA2018060844914

- Difficulty date: June 4, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 21,650 hours, 7,161 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB2488
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 21,289 hours, 7,822 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, A FAULT CODE APPEARED FOR THE NR 1 ENGINE FAULT CODE 73-21271,  THE ALTERNATOR VOLTAGE INPUT TO THE EEC WAS OUT OF RANGE, SHORT TIME.  ACFT GROUNDED.  RECENT FAULT, LEG 3 FOR FAULT MESSAGE 73-21271 WAS  THE LATEST OCCURRENCE.  B CHANNEL OF THE EEC ALTERNATOR IAW FIM 73-27, TASK 804.  REMOVED AND REPLACED THE NR 1 STATOR-ALTERNATOR IAW AMM 73-21-08. LEAK CHECKED GOOD. DURING EEC ALTERNATOR INSTALL TEST, FOUND NR 1 ENGINE FAULT CODE #73-21271 ON LEG 0.  REPLACED THE NR 1 ENGINE EEC, INSTALLATION TEST PASSED IAW AMM 73-21-60-400-801-F00.  REPLACED THE NR 1 ENGINE J-8 HARNESS, INSTALLATION TEST PASSED IAW AMM 73-21-06-400-801-F00.  REPAIR CONFIRMATION FOR FIM 73-27/804 PASSEED.  NO MAINTENANCE MESSAGES. GROUND VERIFICATION SUCCESSFUL.
